Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
196 Doctors are Online

Constipation, have back pain, numbness an pain in legs, frequent migraines with temple pains. Is it due to hard stools?

Hello I m a 34 year old female diagnose with fibro , diverticulitis about 4 yrs ago my problem right now I ve dealt with constipation for years my right side back started hurting yesterday really now my right leg is numb and hurts.. Could this be due to constipation are something else I suffer from migraines also and then last one I had 2 days ago was only on my right side and my temple area still hurts I m sorry it long
Asked On : Tue, 19 Jun 2012
Answers:  1 Views:  93
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
General & Family Physician 's  Response
Thanks for writing in.
The pain in the back and numbness in the leg is not related to diverticulitis or migraine. It seems like a nerve compression by a displaced intervertebral disc or another structure. I would suggest you see a general physician as soon as possible who can examine you and refer you to an orthopaedician if required.
Till then, please avoid forward bending and lifting heavy weights. Use a hard mattress and maintain a proper posture throughout.
Hope this helps
Answered: Tue, 19 Jun 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor